# SDR 9511859753

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1313082
- Condition: Malfunctioned
- Location: Cabin
- Part time: 11,183 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF AUTO PRESSURIZATION OCCURRED AFTER TAKEOFF.  FOUND CABIN PRESSURE AUTO/MANUAL CIRCUIT BREAKER POPPED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RESET CIRCUIT BREAKER.  REGAINED CABIN PRESSURIZATION THROUGH MANUAL CONTROL.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED PRE-PRESSURE CONTROLLER.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
